MAUDE Adverse Event Report: ARTHREX, INC. 4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. 4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM; ARTHROSCOPE AND ACCESSORIES
Model Number 4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 01/16/2023, it was reported by a sales representative via sems that an ar-3350-4031 scope and an ar-3350-4071 scope both have a detached black eye piece.This was discovered during an unspecified procedure, with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19486910
Report Number1220246-2024-05291
Device Sequence Number12743756
Product Code HRX
UDI-Device Identifier00888867291690
UDI-Public00888867291690
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM
Device Catalogue NumberAR-3350-4031
Device Lot Number14510198
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown